# SDR AALA202511054672

- Difficulty date: September 18, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 35,223 hours, 15,411 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND AFT GIRT BAR WITH INCORRECT HARDWARE. FOUND AFT ADAPTER PLATE, AFT SCREWS INSUFFICIENT LENGTH. INSTALLED NEW HARDWARE. PER AMM 25-66-400-801 AND IPC 25-66-02.
